Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Skin Rash With Combivir

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Severe skin rash (Kaletra&Combivir)

Hello,I was exposed to HIV+ 8 days ago, my doctor asked me to take the combination of Combivir( one daily) and Kaletra (2 capsules, twice daily) to prevent HIV.Unfortunately I made a mistake until I realized this morning that I overdosed by taking...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
THE FIRST THING YOU SHOULD DO IS GO SEE YOUR DOCTOR. It is very important to establish what is causing your rash, either the drugs you are taking, or something else.Of the possible causes, we must remember that acute HIV infection itself can cause... Read more »

Combivir/Stocrin & Skin hives?

I was just recently diagnosed with HIV and my CD4 count was 4 last week. I started TB therapy... Read more »

skin rash

hi Doci have been on combivir twice a day and stocrin once a day. i have developed a skin rash over... Read more »
Articles
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
AIDSinfo

An Overview of Combivir (AZT/3TC)

la-MI-vyoo-deen, zye-DOE-vyoo-deen --> Brand Name: Combivir Other Name(s): 3TC/ZDV Drug Class: Nucleoside Reverse Transcriptase Inhibitors Approved Use: Treatment of HIV Infection WARNING: Combivir can cause serious,... Read more »
U.S. Centers for Disease Control and Prevention

Vertex Hepatitis C Drug Incivek Gets "Black Box" Warning Over Possible Fatal Skin Condition

The Food and Drug Administration (FDA) is requiring a black box warning on the Vertex Pharmaceuticals hepatitis C medication Incivek due to a potentially fatal skin rash. The FDA says that patients taking Incivek in combination with the medications... Read more »
Connect With Others

skin rashes

Posted by Anonymous, 3 Replies
Hi,
Is anyone currently taking Viramune with Combivir? I have developed a skin rash from the Virmaune. This is exactly like the rash I developed when I was taking Sustiva, which the doctor took me off of immediately. I am currently in the second week... Read more »

What is exactly skin rash ?

Posted by Anonymous, 1 Reply
Can anybody describe skin rash during ARS for me ? Is it small red dots or large ones ? Are there many of them or only a few ? Are they localized or can they appear anywhere on the body ? When they appear, do they last for a long time or do they... Read more »

Hair loss and skin rash on stribild.....?

Posted by Dadof4, 6 Replies
I am newly pos, I started stribild 9 days ago and am suddenly covered in a skin rash of itchy red dots and my hair is rapidly falling out. Anyone experiencing this? Read more »

skin rashes

Posted by theman22, 2 Replies
i know that everyone says just because you have a rash doesnt mean you have hiv but i have had so many rashes in the past couple of months that its starting to worry me. they also seem like they never go away. i have all different rashes in all... Read more »